# SDR C2XA08SH068

- Difficulty date: April 18, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N12569
- Make and model: Emb EMB-145LR
- Aircraft serial: 145630
- Aircraft time: 13,626 hours, 11,156 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Part number: 14569009410
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE RIGHT HAND AILERON TO PCA ATTACH FITTING WAS FOUND TO HAVE MIGRATED HAT BUSHINGS.  MAINTENANCE REMOVED AND REPLACED THE FITTING IAW CONTINENTAL EXPRESS EC5750-01177.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
